# SDR SWAA2024090329938

- Difficulty date: July 24, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 59,213 hours, 35,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN LIGHT ASSY ON LAVATORY B FWD FACE AT AFT GALLEY AREA 1EA 2024 458610<[01] PERFORMED VISUAL INSPECTION AND WAS FOUND BURNS BULB ONLY; REPLACED BULB ON EMERGENCY EXIT LIGHT ON LAVATORY B FWD FACE AT AFT GALLEY AREA IAW B737-700 AMM 33-51-01-960-801. PERFORMED OPERATIONAL TEST; TEST IS OK;[02] PERFORMED VISUAL INSPECTION AND WAS FOUND BURNS BULB ONLY; REPLACED BULB ON EMERGENCY EXIT LIGHT ON LAVATORY B FWD FACE AT AFT GALLEY AREA IAW B737-700 AMM 33-51-01-960-801. PERFORMED OPERATIONAL TEST; TEST IS OK. JOB COMPLETED.
